# SDR USAA2013012200027

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 40,914 hours, 14,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3520
- Condition: Failed
- Location: Cabin
- Part time: 54,392 hours, 19,435 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FAILS SYSTEM CHECK - INDICATES EPSU 10WL FAILURE.  FOUND SEAT ROW 1L EMERGENCY LIGHT WIRING SHORTED.  REMOVED AND REPLACED TWO DEFECTIVE SPLICES AT ROW 1L.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
